# SDR DHLA200062301

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

THE 1P AC FAILED TO PRESSURIZE AFTER T/O IN AUTO, STBY, AND NORMAL MODE.  THE 2P FWD ENTRY DOOR FAILED TO OPEN AFTER BLOCK IN.  THE 1P PRESSURIZED AC, SYSTEM OPS CHECK NORMAL IAW 21-30-0.  THE 2P FOUND FWD ENTRY DOOR IMPROPERLY CLOSED.  OPENED AND CLOSED DOOR, OPS CK NORMAL IAW 52-11-01.
